# SDR CALA2023081402503

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 92,134 hours, 35,638 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT REPORTED BY FLIGHT CREW , AIR RETURN.  UPON PARKING AT GATE 17 IN EWR DISCOVERED N/L/G PIN INSTALLED. FLAG WAS FULL OF GREASE. REMOVED N/L/G PIN, CLEANED FLAG, STOWED PIN AND ENSURED ALL GEAR PINS WERE REMOVED AND STOWED IN FLIGHT DECK POUCH.
